# SDR 2013FA0000233

- Difficulty date: April 16, 2013
- Submitted: April 17, 2013
- Operation: General aviation
- Aircraft: N878CA
- Make and model: Beech 58
- Aircraft serial: TH1728
- Aircraft time: 9,141 hours
- Engine: Cont IO550C
- Engine time: 646 hours
- Propeller: Mcauly 3AF32C512
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Part number: K3320
- Condition: Seized
- Location: Left Magneto
- Part time: 646 hours
- Component: Magneto, Slick, 6310
- Component part number: 6310
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ENGINE START PROCEDURE, RT ENGINE WOULD NOT START. INSPECTION OF RT ENGINE MAGNETOS, THE LT MAGNETO WAS FOUND TO BE HARD TO ROTATE DUE TO DRIVE END BEARING FAILURE.  NO OTHER DAMAGE WAS FOUND WITH MAGNETO.  STIFF / FROZEN BEARING WAS CAUSING IMPULSE COUPLING TO BE INEFFECTIVE.  A NEW MAGNETO WAS INSTALLED AND ACFT WAS RETURNED TO SERVICE.
